Will My Child Have Joint Problems With Ciprofloxacin?

What to Tell Your Child's Healthcare Provider

It is impossible for your healthcare provider to know beforehand if your child will develop joint problems while using ciprofloxacin. Make sure to tell your child's healthcare provider if your child has a history of joint, muscle, or tendon problems before starting treatment.
 
In addition, if your child is taking ciprofloxacin, contact a healthcare provider immediately if he or she develops any muscle, joint, or tendon problems during or following treatment. Signs of joint problems may include joint weakness, soreness, or swelling, or problems walking or moving the joints. Your child's healthcare provider will tell you if ciprofloxacin should be stopped.
Warning: 10 Hidden Sources of Lactose

Ciprofloxacin Antibiotic Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.